MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Vivity Toric Extended Vision UV Absorbing IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon Vivity Toric Extended Vision UV Absorbing IOL; Lens, Intraocular, Toric Optics
Model Number CCWET3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, patient experienced poor low light vision which made driving impossible at night.The vision in artificial light focus field limited to 10 yards and driving at night was impossible with no available mid or distance focus, huge glare off reflective signs and headlights.Additional information requested and received that patient discussed with the surgeon about symptoms and was said eye was healthy and the surgery appears to be flawless.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Vivity Toric Extended Vision UV Absorbing IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50207882
Report Number1119421-2026-01676
Device Sequence Number13371171
Product Code MJP
UDI-Device Identifier00380652455350
UDI-Public(01)00380652455350(17)280114(11)240116(10)15775882
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWET3
Device Lot Number15775882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured01/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III Cartridge D; MONARCH III Injector; PROVISC; VISCOAT; mcpherson forceps
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale